# SDR DALA1147403115

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SEALING PROFILE AT FR56 HAS CORROSION AT 10 AREAS BETWEEN S41R AND S38L.  BLENDED CORRODED AREAS IAW A319SRM 51-74-00 OUT OF LIMITS IAW A319 TRM 53-00-14 L=2.5" W=2.0" D=.025" REMAINING MAT.= .014", REMOVED SEALING PROFILE IAW A319 SRM 51-42-11, LOCATED AND DRILLED NEW SEALING PLATE IAW A319 SRM 51-44-11, TREATED AND PRIMED SEALING PLATE DRILLED HOLES IAW A319 SRM 51-21-11, INSTALLED SEALING PLATE IAW A319 SRM 51-42-11.
